# SDR VNAA2011071800019

- Difficulty date: July 12, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 17,346 hours, 18,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE LEFT WING LOWER AFT SKIN PLANK AT 45.00 WAS CHAFED.  REPAIRS WERE MADE TO THE LOWER AFT SKIN PLANK.  INSPECTION AND REPAIRS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
